# SDR ASAA2025092561670

- Difficulty date: September 25, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 73,350 hours, 39,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 365530092402223
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 60.70 MULTIPLE AREAS OF CORROSION STA 480 TO 520. GROUNDED - YES. REMOVED DAMAGE, FOUND TO BE OUT OF LIMITS IAW B737-700 SRM 53-00-52-1A+-1, REMOVED TRACK, FABRICATED, LOCATED, DRILLED & INSTALLED IAW B737-700 SRM 51-40-02 & SRM 51-40-05W= 1.2" O= .580 R= .538 L= 2.0" D= .042.
